# SDR EVCA2018081601

- Difficulty date: August 11, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N454AE
- Make and model: Bell 206L-4
- Aircraft serial: 52460
- Aircraft time: 1,571 hours, 28,526 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Failed
- Location: Blower
- Component: Air Conditionin, Aircom
- Component part number: 206EC2101
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SMOKE WAS COMING OUT OF AIR CONDITIONING VENT.  THE PILOT SHUT THE AIR CONDITIONING OFF. LANDED IN FIELD.  NOTED SMOKE CLEARED ONCE A/C WAS SHUT OFF. AMT INSPECTED THE A/C SYSTEM.  REMOVED AND REPLACED THE AFT AIR CONDITIONER BLOWER MOTOR. THE AIR CONDITIONING OPS CHECKED WITH NO DEFECTS NOTED.
